# SDR CALA2025071506580

- Difficulty date: July 14, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N2332U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62643
- Aircraft time: 36,361 hours, 3,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421FS
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 48G AISLE EMERGENCY LIGHT BROKEN REPLACED LIGHT ASSEMBLY AND OPERATION CHK OK.  REPLACED LIGHT ASSEMBLY AND OPERATION CHK NORMAL.
